# SDR ASAA2018073025561

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 43,672 hours, 12,986 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD462400V
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 36,910 hours, 10,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 ENG NR 2 S/N 894523 FOUND NR 4 FAN BLADE C/C SIDE CU-NI-IN COATING CHIPPED & MISSING MEASURED AT 1.2. FOUND PLATFORM ELASTOMER SEALS TORN & UNBONDED TOTALING 45 INCHES. FOUND 10 SPACERS WITH DISBONDED ELASTOMER STRIPS. GROUNDED - YES. REMOVED AND REPLACED NR 4 AND NR 16 FAN BLADES NR 4 FOR CU-NI-IN COATING CHIPPED NR 16 BECAUSE ITS PAIR. IAW MTX T/C 78472002 (FAN BLADE LUBRICATION) ON ENG NR 2 SN: 894523. REMOVED AND REPLACED FAN BLADE PLATFORMS ON ENG NR 2 SN 894523 IAW MTX T/C 78472002 ( FAN BLADE LUBRICATION ) QTY 24 PLATFORMS. REMOVED AND REPLACED FAN BLADE SPACERS QTY-24 IAW MTX TASK CARD 78472002 (FAN BLADE LUBRICATION) ON ENG NR 2 SN:894523.
